# SDR IXXA05SMN160S

- Difficulty date: August 9, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,807 hours, 30,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Flap Vane
- Part time: 94,807 hours, 30,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT WING, NR 3 VANE FLAP LWR.  SKIN DELAMINATED.  REMOVED AND REPLACED NR 3 FLAP VANE ON RT WING (REPAIRED CONDITION) IAW DC8 MM 27-51-14 PAGES 201-202.
